I began taking sertraline 50mg two weeks ago. The first week I was instructed to only take 1/2 tablet (25mg) daily then increase my dose to a whole tablet on the 8th day. I take it in the morning with food. I had been taking mirtazapine 45mg at bedtime and was instructed to continue taking it until I see the doctor in 1 month. After taking the sertraline for about 4 days I began being troubled by ringing in my ears almost around the clock but it seemed loudest in the evening and night. I have no history sloto01 or noise in my ears. Can this be a side effect of the sertraline? I am female and 69 yrs old. Thank you
Hello! This is called tinnitus and is a common side effect when initiating treatment with sertraline. It usually resolves over the first few weeks but you should let your doctor know as a few people have reported that it became permanent.
"Common (1% to 10% of users): Fever/pyrexia, malaise, TINNITUS"
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.